Mount Vernon District Infill Development Task Force Meeting #6 Agenda

October 13, 2022 6 pm to 7:30 pm

Meeting Facilitator: Nick Rinehart, Development & Land Use Liaison, Mount Vernon District Supervisor's Office

- I. Meeting Sign-In (5:55 pm)
- II. Welcome/Roll Call (6:00-6:05pm) Nick Rinehart
- III. Acceptance of Meeting #5 Minutes (6:05-6:10 pm) Task Force Members
- IV. Remarks from Supervisor Storck on input from Task Force members (6:10-6:30) Supervisor Dan Storck
- V. Q&A/Discussion (6:30-7:00 pm) County Staff & Task Force
- VI. Q&A/Public Comment (7:00 pm to 7:20pm) Members of the Public
- VII. Wrap up & Next Steps (7:20 pm to 7:30 pm) Nick Rinehart